I've been taking gabapentin for a very long time. Recently when I take it I feel like I've taken like 4 somas. I'm slurring and can't walk straight. Why is this happening now? Any input would be very appreciated. Pepper
PepperM; have any of your other medications changed lately, Seems pretty strange in most cases it would be just the opposite of this. ARE you taking it the same way like always with food or without? And last double check your bottle and make sure it is the right one and strength that you have been on. Outside of that, I have never had a problem with different brands with this one.Wish I could be of more help but seems like unless one of the above is what is going on I really don't have any Idea.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2013 • 23 answers
Posted 5 May 2013 • 20 answers
Posted 28 Feb 2015 • 1 answer
Posted 11 Nov 2015 • 0 answers
Posted 23 Apr 2017 • 1 answer